# SDR DHL99802003

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- Engine: Ge CFM562C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062479
- Condition: Unservicable
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE N1 OCCILATION AND MODERATE VIBRATIONS CONCURRENT WITH OCCILATIONS.  PRECAUTIONARY SHUTDOWN.  CHANGED NR 3 MEC AND CIT SENSOR.  OPS AND LEAK CHECK OK PER MM 73-20-1 AND 73-20-2.
